# SDR SWIA200412815

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 2,257 hours, 1,789 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1036
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED FLAPS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED FLAP PDU IAW MM 27-52-01.  OPS CHECK GOOD.  P/N 865D100-7, S/N ON 0831, S/N OFF 1036.
